# SDR QXEA200602757

- Difficulty date: October 14, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,714 hours, 12,795 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - MAIN LANDING GEAR YOKE ATTACH FITTING IN NACELLE HAS CHAFE DAMAGE 1/2" LONG AND 1/8" DEEP, JUST AFT OF MAIN LANDING GEAR AUXILIARY ACTUATOR. REPAIRED IAW RD8/4-54-385.
